- 04-13-2008, 05:48 PM
I've been using GH now for about 4 weeks at 2iu's 5on 2 off.
Lately in the late afternoon I start to feel sluggish. I am assuming that my thyroid is being effected somewhat. I'm wondering whether switching my injection time to the evening would lessen the effect and also the need for thyroid medication a non issue. Considering the fact that I'm an old 40 yr old man. Any thoughts on this?
- 04-13-2008, 07:15 PM
I always feel sluggish in the afternoon, which is why I take a very short nap. Try that, or add in 12.5 mg T3.
- 04-14-2008, 03:34 AM
- 5'11" 240 lbs.
- Join Date
- Mar 2008
- Rep Power
- Lv. Percent
04-14-2008, 10:18 AM
Fatigue is a side of GH use that may be unrelated to thyroid function depending on the circumstance. Some people do suffer a drop in thyroid function on GH after some time of use do to it's longer term effect on t4 to t3 conversion. Very very few have their thyroid affected early on, but GH dosage is also a factor. Normally thyroid function is ramped up before it starts to subside.
Blood panel is definitely the way to go, no doubt.
Similar Forum Threads
- By tubbednova in forum Weight LossReplies: 39Last Post: 02-05-2011, 09:48 AM
- By MacWanted in forum Male Anti-Aging MedicineReplies: 9Last Post: 12-10-2009, 12:14 PM
- By jsp0785 in forum SupplementsReplies: 23Last Post: 07-18-2009, 04:29 PM
- By IC1999 in forum OTC DrugReplies: 20Last Post: 06-13-2009, 07:49 PM
- By David Dunn in forum SupplementsReplies: 0Last Post: 01-14-2009, 08:41 AM